Development of reversible hypertension during disulfiram therapy.

@article{Volicer1984DevelopmentOR,
  title={Development of reversible hypertension during disulfiram therapy.},
  author={Ladislav Volicer and Kevin L Nelson},
  journal={Archives of internal medicine},
  year={1984},
  volume={144 6},
  pages={1294-6}
}
An alcoholic patient had a gradual increase of BP while he was treated with disulfiram. The BP returned to normal after the disulfiram was withdrawn. Increased BP should be considered a possible side effect of long-term disulfiram therapy, especially in the presence of alcohol-induced liver damage. 

Connections & Topics

Mentioned Connections BETA
EthanolContraindicating class ofDisulfiram
Increased BP should be considered a possible side effect of long - term disulfiram therapy , especially in the presence of alcohol - induced liver damage .
Increased BP should be considered a possible side effect of long - term disulfiram therapy , especially in the presence of alcohol - induced liver damage .
An alcoholic patient had a gradual increase of BP while he was treated with disulfiram .
An alcoholic patient had a gradual increase of BP while he was treated with disulfiram .
All Topics